| Model Number |
VTICM5_13.7 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 13.7mm, vticm513.7, -9.00/2.5/091 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2023.The patient experienced excessive vault and refractive surprise.Lens remains implanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
Udi should be corrected to (b)(4).Claim# (b)(4).